# SDR ASAA2022070338910

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,553 hours, 457 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON THE GROUND, HAD FMC DISAGREE IN SCRATCH PAD AND NAV DISPLAYS.  GROUNDED - YES. COMPLETED GROUND PROCEDURE FROM QRH, MESSAGE CLEARED.
